MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC. OMNI PLATING; BONE PLATE

EXTREMITY MEDICAL, LLC. OMNI PLATING; BONE PLATE
Catalog Number 144-42112
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an omni mtp plate was removed due to patient pain.The mtp plate was attempted to be removed with post and no lag screw.All plate screws were removed first.When attempted to remove the post it spun in place.Surgeon pulled plate up hoping that post would come up with it but the post went through the plate hole and stayed in bone.Dr had to rongeur post and was only able to get half of it.

Brand Name
OMNI PLATING
Common Device Name
BONE PLATE
Manufacturer (Section D)
EXTREMITY MEDICAL, LLC.
300 interpace parkway
building a, 2nd floor
parsippany NJ 07054
Manufacturer Contact
mary hoffman
300 interpace parkway
building a, 2nd floor
parsippany, NJ 07504
9735888980
MDR Report Key23587283
Report Number3007289093-2025-00013
Device Sequence Number9641427
Product Code HRS
UDI-Device Identifier00842078115282
UDI-Public(01)00842078115282
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K221362
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number144-42112
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown